MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET
Model Number FTRD 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device was returned and technically analysed by ovesco.Upon arrival the clip was still on the cap and was slightly moved forwards on one side.The clip could be applied without problems during technical analysis.All components were inspected and no deviation from product specification could be detected.There is no indication of a product malfunction.When the endoscope is hold in a strongly angled position, like in this case, this can make clip application more difficult and more force may be needed to successfully apply the clip.The clip application must be verified by the user before tissue resection.It is stated in the instruction of use that the white application ring must be remain visible and be observed.Only when the white application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instruction of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.Note: this report is a retrospective submission of complaints from the year 2021.
 
Event or Problem Description
It was reported that the gastroduodenal ftrd was used to treat a lesion in the stomach.The use of suction to mobilise the tissue limited the view of the application ring.Clip application was not verified prior to tissue resection.The resulting perforation was closed with clips within the same procedure.The patient recovered well.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
GM   72076
MDR Report Key21662027
Report Number3006696607-2025-00006
Device Sequence Number8737333
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number821199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown